Curve cuspless reconstruction via sub-Riemannian geometry

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01097159
Contributor : Mario Sigalotti <>
Submitted on : Friday, December 19, 2014 - 7:23:23 AM
Last modification on : Tuesday, April 2, 2019 - 2:03:25 AM

Links full text

Identifiers

Citation

Ugo Boscain, Remco Duits, Francesco Rossi, Yuri Sachkov. Curve cuspless reconstruction via sub-Riemannian geometry. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (3), pp.748-770. ⟨10.1051/cocv/2013082⟩. ⟨hal-01097159⟩

Share

Metrics

Record views

464